# SDR DLL14990998

- Difficulty date: May 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1739D
- Make and model: Lkheed 1011385115
- Aircraft serial: 193C1237
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 1524132104
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NR 4 UPPER SKIN PANEL OF THE RT HORIZONTAL STABILIZER WAS FOUND WITH A .05 CRACK AT THE RUNOUT OF AN INTEGRAL STIFFENER AT HSS 80.  THE CRACK WAS ROUTED OUT OF THE PANEL AND AN ALUMINUM DOUBLER AND TRIPLER WERE INSTALLED PER ER/A 367318-14.
